# SDR SIMA200219107

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAIN DOOR HAS ONE DENT AT APPROX 4 INCHES FORWARD OF AFT LOWER CORNER ON EDGE OF SKIN, 9 INCH BY .033 INCH.  (M)
